# SDR SCNA10011

- Difficulty date: June 14, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 33,563 hours, 12,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CHECK FOUND LT FORWARD OVERWING EXIT EXTERIOR EMERGENCY LAMP BURNED OUT.  RELAMPED LT FORWARD OVERWING EXIT EMERGENCY LIGHT ASEMBLY AND OPS CHECKED GOOD.
